# SDR WRLA2006035

- Difficulty date: July 31, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT FOUND EXFOLIATED CORROSION AT FLOOR BEAM IN STA 1781 RBL 57 (CORROSION ON AFT WEB OF BEAM).  FABRICATED BEAM REPAIR SECTION. TREATED,PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-00-01 FIG 9.
